# SDR CALA2017100203379

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 28,108 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 20 ABC INOPERATIVE, AND LENS BROKEN.   REPLACED THE LAMPS AND LENS IAW AMM 33-51-11.  LIGHT OP CHECKED GOOD IAW AMM 33-51-00-710-801
